Connection between continuous and discrete delay and Halanay type inequalities

I. Győri, László Horváth

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

The main results of the paper are complimenting, extending and improving several earlier results obtained for Halanay type discrete difference inequalities. The novel idea is that the discrete time results are derived from our recent related continuous time results by using suitable delay differential inequalities with piecewise constant arguments. The sharpness of the results are illustrated by examples.

Original languageEnglish
Title of host publicationAdvances in Difference Equations and Discrete Dynamical Systems - ICDEA
PublisherSpringer New York LLC
Pages91-111
Number of pages21
Volume212
ISBN (Print)9789811064081
DOIs
Publication statusPublished - Jan 1 2017
Event22nd International Conference on Difference Equations and Applications, ICDEA 2016 - Osaka, Japan
Duration: Jul 24 2016Jul 29 2016

Other

Other22nd International Conference on Difference Equations and Applications, ICDEA 2016
CountryJapan
CityOsaka
Period7/24/167/29/16

Keywords

  • Asymptotic behavior of the solutions
  • Delay difference and differential inequalities
  • Piecewise constant arguments

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Connection between continuous and discrete delay and Halanay type inequalities'. Together they form a unique fingerprint.

  • Cite this

    Győri, I., & Horváth, L. (2017). Connection between continuous and discrete delay and Halanay type inequalities. In Advances in Difference Equations and Discrete Dynamical Systems - ICDEA (Vol. 212, pp. 91-111). Springer New York LLC. https://doi.org/10.1007/978-981-10-6409-8_5